answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2009-04-01 14:04:26

I need to know this. I asked my doc and she said yes. I stopped taking the pills during my spotting/ bleed and have continued to bleed so not sure which is which.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


It might temporarily, but then the withdrawal bleeding would probably start again when you stopped Prempro.


No as you have stopped taking the pill you can get pregnant the first time you have sex.


really it all depends on your body. I was on it for a while and stopped taking them, my period was actually like a normal cycle.


This is the withdrawal bleed. It will occur 7-14 days after stopping the pill.


Yes, i gained 19 pounds in one month after starting zyprexa, i stopped taking it and kept gaining for another year.


how long does the effexor withdrawl symptoms disappear after you stop taking it, i am taking zoloft now but i am having effexor symptoms


Yes, I have found that since i stopped taking my lexapro two wks ago i have had a lot of muscle twitching.


A withdrawal is a decrease because you are taking something away.


This will result in symptoms of withdrawal such as nausea, vomiting, hot and cold sweats, and body aches for a period of time.


After you stop taking birth control pills, your next period will come 4-6 weeks after your last withdrawal bleed.


There are a number of ways to get withdrawal symptoms. If you are using drugs, smoke cigarettes, or take pain killers you would be at most risk of having symptoms of withdrawal when you stop taking them. You can even have withdrawal symptoms from some antidepressants and steroids if you stop taking your medication at once.


She was a morphine addict and stopped taking morphine. She is experiencing exceptionally bad withdrawal due to years of continued use and addiction.


Flexeril can occasionally give withdrawal symptoms of nausea, headache, flu like feelings, and trouble falling asleep, if you have been on it for a while. I've been on 10mg for 2.5 years and haven't really slept in the last 3 nights since I stopped it despite taking other medications that normally knock me out. I recall this happening last time I stopped taking them after a prolonged period and it just faded over a few days. Taper off it if you can.


If the medication is used to control hallucinations and you stop taking the medication the likelihood that you will experience more hallucinations is extremely high. There are also other drugs that the body becomes dependent upon, and if they are suddenly stopped can cause withdrawal symptoms; withdrawal can cause hallucinations.


When an addict stops taking his drug of abuse, he will then experience withdrawal symptoms. To avoid the withdrawal symptoms, he must take more of the drug he is addicted to.


It widely varies depending on what drug you have been taking & how long you have been taking it.


i too am constipated after having regular movements after starting a multiple b vitamin it is horrible i took a colon cleanser and stopped taking the vitamins


Withdrawal Reactions of Abilify The withdrawal symptoms can be severe and dangerous in patients when the use of Abilify is suddenly stopped. Make sure that you only stop taking Abilify after it is suggested by a doctor to avoid complications. It is better to gradually lower the dosage of the drug and then stop using it. The main withdrawal symptoms are the recurrent manic and depression attacks. Other withdrawal reactions include: * emotional withdrawal * poor rapport * passive apathetic withdrawal * difficulty in abstract thinking * lack of spontaneity/flow of conversation * stereotyped thinking These withdrawal reactions of Abilify can be avoided by continuing the use of abilify for the recommended period of time. Abrupt discontinuation of the drug can cause withdrawal reactions.


I did have problems with memory which stopped when I stopped taking Antara.


Period can arrive anytime after the withdrawal bleed from 4 weeks to 8 weeks. Its different in every woman.


Hi, This is most likely the withdrawal bleeding and this is normal. It does occur a few days after stopping birth control.


Dependence and withdrawal: Tramacet can cause physical dependence, psychological dependence, and addiction. If this medication is stopped suddenly, you may experience withdrawal symptoms such as anxiety, sweating, trouble sleeping, shaking, pain, nausea, tremors, diarrhea, and hallucinations. Do not stop taking this medication without talking to your doctor or pharmacist.


In my experience, my daughter's night wetting stopped almost completely when taking adderall. She stopped taking the meds during the summer & the bed wetting returned. She has woken up dry again since her first dose this school year. My daughter is 9yrs old and has wet the bed at least once per night since birth.


If you're asking if you get withdrawal from the sub itself, you wont. soboxin (not sure of the correct spelling) relieves your withdrawal symptoms from narcotic drugs.


No. Asda stopped taking cheques on the 1st January 2007. Sainsbury stopped taking cheques on the 1st August 2007. Tesco stopped taking cheques on the 25th February 2008.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.